Heat, Philadelphia
- When
- July 14, 11:00 AM EST to 7:00 PM EST
- Where
- Philadelphia forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- County Official
- Coordinates
- 40.008, -75.134 (the zone’s center; the record gives no point)
A 28-year-old railroad worker suffered a heat caused death in Philadelphia on the 14th. The high temperature was 91 degrees.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A 28-year-old railroad worker suffered a heat caused death in Philadelphia on the 14th. The high temperature was 91 degrees.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 14, 8:20 AM EST, 2 hours 40 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 AM EDT SUN JUL 14 2013
.SYNOPSIS...
HIGH PRESSURE ACROSS THE WESTERN ATLANTIC OCEAN WILL SPREAD INLAND
OVER THE NEXT FEW DAYS AND BECOME CENTERED OVER THE OHIO VALLEY. A
HOT AND MUGGY AIRMASS WILL BE IN PLACE THROUGH THE END OF THE WEEK,
WITH A FRONTAL BOUNDARY FROM THE NORTHWEST POSSIBLY ARRIVING NEXT
WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TODAY...**SIX TO 7 DAY HEAT WAVE BEGINS**
VSBYS HAVE NOW IMPROVED TO P6SM AT MOST REPORTING STATIONS...ON
TRACK WITH PREVIOUS FCST. MAIN STORY TODAY WILL BE INCREASING HEAT
AND HUMIDITY...ALONG WITH POSSIBLE SHOWERS/THUNDERSTORMS
ESPECIALLY IN THE FAR NORTHERN PORTIONS OF OUR FORECAST AREA.
850 18Z TEMP OF NEAR 17C IS CONVERTED TO A MODELED FCST OF 90-93F
HIGH TEMP THIS AFTN TO WITHIN A MILE OR TWO OF THE COASTS PER THE
WARMER OF THE 00Z/14 GFS/NAM MOS. ALSO USED THE SLIGHTLY WETTER
00Z/14 GFS MAVMOS FOR THE DEWPOINTS. THE RESULT IS MAX HEAT INDEX OF
AROUND 97F I95 CORRIDOR-KPHL...100F AT KACY AND 101F AT KESN.
WE HAVE SPOT HEAT INDEX VALUES OF 100F IN BURLINGTON/OCEAN AND
WESTERN MONMOUTH COUNTIES OF NJ THIS AFTERNOON. ATTM...NO HEAT ADVY
THERE SINCE ITS MARGINAL...MAYBE ONLY AN HOUR AND BASED ON USE OF
THE WARMER 00Z/14 GUIDANCE TEMPS AND DEWPOINTS. ANY OVERFORECAST
OF THE TEMP OR DEWPOINT WOULD REDUCE THE MAX HI TO 99. THE 00Z/14
OP ECMWF NCEP MOS PROGRAM OFFERS ONLY 89F TO PHL BUT THE 00Z/14
ECMWF 2M TEMP FOR PHL IS 86. USUALLY ITS SAFE TO ADD 5F IN P TO M/S
CONTINENTAL WIND SITUATIONS.
SO...NO HEAT ADVY TODAY AND IF ANYTHING THE FCST TEMPS ARE A
DEGREE HIGH.
HIGH TEMPS FROM THE POCONOS TO SUSSEX COUNTY NJ 84-89F...CERTAINLY
WARMER THAN YDY BUT AGAIN...NEED TO CLEAR OUT ALL THE LOW CLOUD
COVER THERE WHICH WILL TAKE UNTIL LATE MORNING OR EARLY AFTN.
EVENTUALLY MORE SUNSHINE TODAY THAN YDY AS THE THE KI AND PWAT IS
LOWER...THE BAND OF 2" PWAT AND ASSOCIATED HIGHER KI HAVING LIFTED
JUST NORTH AND NORTHEAST OF OUR AREA...TO NEAR LI NWWD INTO SRN
NYS. THAT BECOMES THE AXIS OF ANY AFTN CONVECTION BENEATH THE
SUPPRESSING ANOMALOUSLY STRONG 5H RIDGE OF NEARLY 600
DECAMETERS..AT LEAST 2SD ABOVE NORMAL!
THE MID LVL ANOMALY HAS NOT YET CONVERTED TO A 2SD 850 WARM ANOMALY
THOUGH IT MIGHT EVENTUALLY. FOR NOW...850 IS AT LEAST 1SD ABOVE
NORMAL.
AN ISOLATED LATE AFTN TSTM IS POSSIBLE FOR THE NW TIP OF NJ..SUSSEX
COUNTY..OTRW THE KI LOOKS TOO DRY TO SUPPORT SHOWERS IN THE REMAINDER
OF OUR FORECAST AREA THIS AFTN. THE 00Z/14 ECMWF HAS A LITTLE MORE
IN THE WAY OF SHOWERS INTO E PA TODAY BUT ATTM... RELYING ON COMBINED
NCEP GUIDANCE AND BOTH EC/GFS KI VALUES WHICH ARE DRIER AND LESS
SUPPORTIVE OF ANY RAIN TODAY EXPECT POSSIBLY FAR NNJ.
WIND MAINLY WSW G10-15 KT THIS AFTN.
THE 330 AM FCST USED A 50 50 BLEND OF 00Z/14 GFS/NAM MOS FOR WINDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
STILL A SMALL CHANCE OF A TSTM THRU 11PM FOR SUSSEX COUNTY NJ ON
THE SRN EDGE OF WNW ESE AXIS OF 34C KI. OTRW...SINCE ITS A MUCH
WARMER START TO THE NIGHT...LESS CHANCE FOR STRATUS AND DENSE FOG
AS WE GO INTO FULL SUMMER MODE. SO SOME PATCHY THICK FOG LATE BUT
PROBABLY NOT AS WIDESPREAD. MOSTLY CLEAR TO PARTLY CLOUDY HAZY SKIES
WITH LIGHT SW WIND. AGAIN 50 50 BLENDED 00Z/14 GFS NAM MOS FOR WINDS
AND GENERALLY THE WARMER OF THESE TWO GUIDANCE PRODUCTS FOR
TEMPS/DEWS.
THE WESTERLY BOUNDARY LAYER WIND AHEAD OF A SWD SINKING TROUGH MAY KEEP
THE MIN TEMP UP AT ABOUT 78F TONIGHT FOR PHL AND THE URBAN CENTERS.
HAVE RAISED THE 00Z/14 MIN TEMP GUIDANCE SLIGHTLY AT KPHL.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
AN EXTENDED PERIOD OF HOT AND HUMID WEATHER IS IN STORE FOR OUR
REGION THROUGH THE UPCOMING WORK WEEK AS HIGH PRESSURE BOTH AT THE
SURFACE AND ALOFT BUILDS INLAND ACROSS THE EASTERN UNITED STATES
FROM THE WESTERN ATLANTIC. A MID LEVEL HIGH IS FORECAST TO BECOME
CENTERED OVER THE OHIO VALLEY REGION THROUGH MID-WEEK, BEFORE
EVENTUALLY DRIFTING SOUTH BY THE END OF THE WEEK. BY FRIDAY, A
NORTHWEST MID-LEVEL FLOW BECOMES MORE PRONOUNCED INTO THE MID
ATLANTIC STATES, AND THIS MAY SEND A SURFACE TROUGH INTO OUR REGION.
THIS COULD HELP TO BE A FOCUS FOR SCATTERED SHWR/TSTORM ACTIVITY,
ESPECIALLY THROUGH OUR NORTHERN ZONES. BY NEXT WEEKEND, INTO
SATURDAY, MODEL GUIDANCE SHOWS A FRONTAL BOUNDARY APPROACHING THE
REGION FROM THE NORTHWEST, BUT THERE ARE TIMING DIFFERENCES WITH
REGARDS TO THIS POTENTIAL FRONTAL PASSAGE. AS A RESULT, WE HAVE NOT
MADE MANY CHANGES TO THE END OF THE LONG TERM, KEEPING CHANCE TO
SLIGHT CHANCE POPS FOR SCATTERED SHWRS/TSTORMS IN PLACE FOR
SATURDAY.
WITH REGARDS TO CONVECTION DURING THE EARLY TO MIDDLE OF THIS WEEK,
ISOLATED TO SCATTERED SHWRS/TSTORMS ARE EXPECTED AT BEST. THE BEST
CHANCE MAY BE ON MONDAY AS THE MODELS SHOW A SURFACE TROUGH TO OUR
NORTH SETTLING INTO OUR REGION BY MONDAY AFTERNOON. WE WILL KEEP LOW
CHANCE POPS FOR SCATTERED TSTORMS IN THE FORECAST ATTM AS THE
BUILDING MID-LEVEL RIDGE/HIGH WILL BE PROVIDING MORE SUBSIDENCE
ACROSS THE REGION. IN FACT, FOR THE MID-WEEK PERIOD, WE ONLY CARRY
SLIGHT CHANCE POPS FOR ISOLATED CONVECTION, AS MOST AREAS WILL
REMAIN PRECIP-FREE, WITH THE SURFACE AND MID-LEVEL HIGH IN PLACE
ACROSS THE REGION.
WITH THIS FORECAST PACKAGE, WE HAVE CONVERTED THE EXCESSIVE HEAT
WATCH TO AN EXCESSIVE HEAT WARNING FOR MONDAY AND TUESDAY FOR THE
HIGHLY URBANIZED AREAS IN AND AROUND PHILADELPHIA. TEMPERATURES BOTH
DAYS ARE EXPECTED TO PEAK IN THE MIDDLE 90S, AND MODEL GUIDANCE
INDICATES DEWPOINTS MOSTLY IN THE LOWER 70S. THIS WILL YIELD
AFTERNOON AND EARLY EVENING HEAT INDEX VALUES AROUND 100 DEGREES.
THIS TREND IS EXPECTED TO CONTINUE THROUGH MID-WEEK, AND WE ALSO
DECIDED TO PUT UP AN EXCESSIVE HEAT WATCH FOR THE PHL METRO/I-95
CORRIDOR AREA FOR WEDNESDAY. WITH FUTURE UPDATES, HEAT HEADLINES MAY
ALSO NEED TO BE CONSIDERED FOR SURROUNDING LOCATIONS IN OUR FORECAST
AREA, AS WEDNESDAY AND THURSDAY LOOK TO BE HOTTEST DAYS WITH HEAT
INDEX VALUES NEAR OR ABOVE 100 FOR MUCH OF THE FORECAST AREA, EXCEPT
THROUGH THE HIGHER TERRAIN LOCATIONS AND ALONG THE COAST.
&&
.AVIATION /13Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...VFR SCT TO BRIEFLY BKN CIGS NEAR 4000 FT. W-SW WIND G
10-15 KT THIS AFTN.
TONIGHT...VFR MAY BECOME MVFR FOG LATE. LIGHT SW WIND. THE 21Z/13
SREF PROBS FOR IFR CONDS TONIGHT ARE FAR FAR LESS THAN THE PROBS
FOR EARLY THIS SUNDAY MORNING. A CAVEAT...SREF DOES NOT CAPTURE
SHALLOW DENSE FOG.
OUTLOOK...
MONDAY...MAINLY VFR CONDITIONS EXPECTED; ALTHOUGH, EARLY AM VSBY
RESTRICTIONS POSSIBLE IN FOG/HAZE. ALSO, ISOLATED TO SCATTERED
SHWRS/TSTORMS DURING AFTN COULD PRODUCE LOCAL MVFR OR LOWER
CONDITIONS.
TUESDAY THROUGH THURSDAY...MAINLY VFR CONDITIONS. EARLY AM SUB-VFR
VSBYS POSSIBLE IN FOG/HAZE.
&&
.MARINE...
NO SCA HEADLINES THROUGH TONIGHT.
NOTING A 4 FT SE SWELL VCNTY 44009 ATTM WHICH IS A BIT HIGHER THAN
MODELED. 00Z/14 GFS WW3 GUIDANCE SUGGESTS THIS SHOULD DECAY TO 2 OR
3 FT BY MIDDAY.
GENERALLY A SW WIND WITH G UNDER 20 KT THRU TONIGHT.
OUTLOOK...
FROM MONDAY THROUGH THE MID-WEEK PERIOD, SUB-SCA CONDITIONS ARE
EXPECTED FOR OUR COASTAL WATERS AND DELAWARE BAY, AS AN AREA OF HIGH
PRESSURE SETTLES ACROSS THE REGION. FOR MONDAY AFTERNOON, ISOLATED
SHWRS/TSTORMS ARE POSSIBLE, WHICH COULD CAUSE REDUCED VISIBILITIES
AND LOCALLY GUSTY WINDS.
&&
.RIP CURRENTS...
IT APPEARS WE HAVE A WEEK OF MOSTLY LOW RISK FOR THE FORMATION OF
DANGEROUS RIP CURRENTS (THROUGH AT LEAST FRIDAY) AS THERE ARE NO
TROPICAL SYSTEMS IN THE ATLC BASIN TO SEND LONGER PERIOD SWELLS.
WINDS WILL BE LIGHT...GENERALLY AT MOST BRIEFLY 15 KTS IN THE
AFTNS AND SEA BREEZES ARE NOT A GUARANTEE BUT LIKELY FOR A FEW
HOURS EACH AFTN.
THE STANDARD REMINDER... LOW RISK DOES NOT MEAN NO RISK!! SWIM IN
THE PRESENCE OF LIFEGUARDS FOR GREATEST SAFETY!
USED 2-3FT 8SEC PERIOD AND ONSHORE WIND OF 12 KT TO DETERMINE THE
RISK FOR THE ENTIRE WEEK.
WATER TEMPERATURES ARE FINALLY INCREASING A BIT MAKING IT MORE
FAVORABLE TO SWIM IN OUR COASTAL WATERS.
PLAN ON NEEDING LOTS OF SUNSCREEN FOR THE NEXT 7 DAYS.
&&
.CLIMATE...
RECORD HIGHS IN PHL THIS COMING WEEK ARE 100 OR HIGHER THROUGH
FRIDAY AND THEN 99 ON SATURDAY. NO RECORDS POSTED ATTM UNTIL WE
FEEL MORE CONFIDENT OF BEING WITHIN 2F OF RECORDS ON ANY UPCOMING
DAY.
PNSPHI WAS ISSUED AROUND 520 AM FOR THE EXPECTED 6 TO 7 DAY HEAT
WAVE THAT INCLUDED NATIONAL AND LOCALIZED HEAT RELATED STATISTICS
FOR 2012.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING FROM NOON MONDAY TO 8 PM EDT TUESDAY
FOR PAZ070-071-102-104-106.
EXCESSIVE HEAT WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
EVENING FOR PAZ070-071-102-104-106.
NJ...EXCESSIVE HEAT WARNING FROM NOON MONDAY TO 8 PM EDT TUESDAY
FOR NJZ015-017>019.
EXCESSIVE HEAT WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
EVENING FOR NJZ015-017>019.
DE...EXCESSIVE HEAT WARNING FROM NOON MONDAY TO 8 PM EDT TUESDAY
FOR DEZ001.
EXCESSIVE HEAT WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...KLINE
NEAR TERM...MIKETTA
SHORT TERM...DRAG
LONG TERM...KLINE
AVIATION...MIKETTA
MARINE...DRAG/KLINE
RIP CURRENTS...DRAG
CLIMATE...DRAGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 424 AM EDT SUN JUL 14 2013 PAZ054-055-150830- CARBON-MONROE- 424 AM EDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-013-020-PAZ060>062-101-103-105-150830- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- OCEAN-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 424 AM EDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A PERIOD OF HOT, HUMID WEATHER IS EXPECTED FOR THIS WEEK. HEAT INDEX VALUES NEAR 100 ARE POSSIBLE, ESPECIALLY ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-150830- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 424 AM EDT SUN JUL 14 2013 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON MONDAY TO 8 PM EDT TUESDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. EXCESSIVE HEAT WATCH. THE EXCESSIVE HEAT AND HUMIDITY ARE EXPECTED TO CONTINUE FOR THURSDAY AND PERHAPS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-027-150830- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 424 AM EDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A PERIOD OF HOT, HUMID WEATHER IS EXPECTED FOR THIS WEEK. HEAT INDEX VALUES OF 100 TO 105 ARE POSSIBLE, ESPECIALLY ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-150830- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 424 AM EDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-150830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 424 AM EDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 heat. Local standard time, as filed.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Heat, Philadelphia | 2013-07-14 | 28 | Outside/Open Areas | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2013Every state in 2013This day in weather historyWarnings in Pennsylvania, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 469565.